# SDR C2XA96IA200

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120RT
- Aircraft serial: 120195
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 12020235001A
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE CARGO DOOR TORSION ROD FORWARD BRACKET WAS FOUND TO BE BROKEN.  MAINTENANCE REMOVED AND REPLACED THE BRACKET AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
